# SDR 2007FA0000573

- Difficulty date: June 6, 2007
- Submitted: July 5, 2007
- Operation: General aviation
- Aircraft: N4365U
- Make and model: Cessna 208B
- Aircraft serial: 208B0253
- Engine: Pwa PT6*
- System (JASC): 2720 · Rudder Control System
- Part: Pin
- Part number: 25137911
- Condition: Unserviceable
- Location: Rudder Pedal
- Part time: 18,129 hours
- Component: Rudder Pedal
- Component part number: 26131611
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A ROUTINE INSPECTION, A MECHANIC FOUND THAT THE PILOTS RT RUDDER PEDAL PIN WAS ABOUT TO FALL OUT OF THE RUDDER PEDAL.  FURTHER INSPECTION FOUND THAT THE ROLL PIN PN: NAS561C318 HAD FALLEN OUR OF ITS HOLE CAUSING THE RUDDER PEDAL PIN TO MIGRATE FROM ITS POSITION.  INSPECTION OF RUDDER PEDAL ASSY FOUND THAT THE ROLL PIN HOLE IN THE RUDDER PEDAL HAD BECOME ENLARGED, DUE TO AN UNKNOWN REASON.  RECOMMENDATION TO PREVENT RECURRENCE:  ATTENTION TO ROLL PIN INSTALLATION FOR ADEQUATE PRESS FIT AND ADDITIONAL ATTENTION OF ROLL PIN ON ROUTINE INSPECTION.  (K)
